# SDR C1HA200394018

- Difficulty date: September 26, 2003
- Submitted: September 29, 2003
- Operation: Air carrier
- Aircraft: N294AS
- Make and model: Boeing 727290
- Aircraft serial: 22146
- Engine: Pwa JT8D17
- System (JASC): 3234 · Landing Gear Selector
- Part: Switch
- Condition: Malfunctioned
- Location: Mlg Selector
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE RETRACTED THE GEAR AND HAD THREE RED GEAR LIGHTS ILLUMINATED AT REMAINED ILLUMINATED.  CLEANED GEAR HANDLE POSITION POSITION SWITCH S92 IAW B727MM32-60-0 OPS CK GOOD IAW B727MM32-60-0.
